Thyroid UK
84,375 members99,373 posts

anxiety ????

hello, ive been battling dizziness and feeling like im going to faint as a symptom since I had radiation 3 years ago. Since xmas ive been keeping a mental diary of when these symptoms are worse and its when im with a lot of people, either at work, the supermarket, doctors waiting room etc.

does this sound like anxiety ? seems daft that I can get it even when im with people I know well.....

3 Replies
oldestnewest

What medication are you taking as I assume you are now hypo? You may need an increase in your medication.

If you can get a copy of your latest blood test results complete with the ranges, post here and someone will comment.

Reply

I have no idea what my results are, I have a blood test and if its within normal range I don't hear about it from my GP, only time I get a phone call or a letter is if its out of normal range.

As ive been *normal * for 6 months I only get blood tests every year now.

im on 125 of levothyroxine

Reply

Hi often thyroid disease. Make sure you are having enough treatment, tests TSH, T4 and Free T3 essential and possibly treatment with T4 ( levo) and T3.

Best wishes,

Jackie

Reply

You may also like...